# SDR DXTA2025040802999

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0321
- Aircraft time: 2,941 hours, 1,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE WILL NOT LATCH FROM INSIDE WITH DOOR CLOSED. DOOR IS STICKING, FEELS LIKE THE SEALS ARE MAKING TOO MUCH CONTACT CORRECTIVE ACTION: INSPECTED LATCHING LINKAGE AND FOUND ONE LATCHING PIN STUCK DUE TO LACK OF LUBRICATION. CLEANED AND LUBRICATED PINS AS REQUIRED. GAINED ACCESS TO AND LOOSENED FORWARD CABIN HINGE BOLT. ADJUSTED CABIN DOOR ADJUSTMENT BUSHINGS AS REQUIRED. SECURED FORWARD CABIN HINGE / BOLT AND RESTORED ACCESS. PERFORMED CABIN DOOR OPERATIONAL TEST. OPS CHECK GOOD. REF CESSNA MODEL 680A AMM 52-10-00 AND 12-20-40.
